# SDR ASOA2015091613803

- Difficulty date: September 16, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 574-621,  LBL 40 FLOOR SUPPORT HAS SURFACE CORROSION AROUND SCREW HOLES.  REMOVED CORROSION FROM NUTPLATE HOLES BETWEEN FS 574-621, LT FLOOR SILL IAW SRM 51-21-06.  UPON FURTHER EVALUATION SILL AT FS 574-621 + LBL 40 IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00. COMPLIED WITH EC/TC REO 601R-53-00-526 & GREO 601R-53-00-526, REV.
